# SDR AALA200801996

- Difficulty date: July 29, 2008
- Submitted: September 9, 2008
- Operation: Air carrier
- Aircraft: N563AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49345
- System (JASC): 3510 · Crew Oxygen System
- Part: Regulator
- Part number: 2766005
- Condition: Defective
- Location: Crew O2
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LAS INFLIGHT T1041/29JUL.  CREW REPORTED CREW OXYGEN BOTTLE LOW.  LANDED LAS WITHOUT INCIDENT.  REPLACED CREW OXYGEN BOTTLE AND REGULATOR.  SYSTEM GROUND CHECKED NORMAL OPS.  (CLOSED)
